# SDR P5CA9700919

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Delaminated
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WLG STN 1241 CANTED BULKHEAD FOUND SKIN DELAMINATED AT LBL 90 APPROX.  REPAIRED PER BOEING SRM 51-40-15.  PAINT TOUCH UP PER MM 51-24-11.
